# SDR DJFA2005137

- Difficulty date: September 5, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N402CW
- Make and model: Beech 400A
- Aircraft serial: RK2
- Aircraft time: 8,458 hours, 7,556 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KPVD - KCLT TRIP ID 893929  DURING CLIMBOUT WHILE PASSING FL 260 AT A SPEED OF 250 KTS THE FLAP ASYMMETRY LIGHT ILLUMINATED WHILE THE FLAPS WERE SET AT ZERO DEGREES, AND INDICATING ZERO DEGREES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS DIVERTED TO KBDL.  A ZERO FLAPS LANDING WAS MADE IN KBDL WITHOUT FURTHER INCIDENT.  MAINTENANCE RERIGGED THE RIGHT FLAP FOLLOW UP SWITCH.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
